| Model Number |
CR TIBIAL INSERT SZ 2, 11MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During the week of (b)(6), representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 200-22-11-inserto tib cr 2, 11mm, serial number (b)(6) on (b)(6)2014.The insert was manufactured on 2/25/2014 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 2/25/2014 and was 0.40520191649555098 years shelf age at the time of implant.Pending revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomittants: 02-012-45-2030 - bandeja tibial logic fit 2f/3t, (b)(6); 204-34-08 - vastago ext.14x80mm, (b)(6); 204-70-00 - tornillo fijacion vástago a tibia, (b)(6); 232-03-02 - comp.Femoral asimetrico poroso cr nº2 dcha, (b)(6); additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
H6: the prosthesis wear reported may have been due to third body wear, patient related conditions, instability, malalignment between the femoral and tibial components.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d1, d6b, h6 - health effect - impact code, type of investigation, investigation findings, investigation conclusion, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.